# SDR MASA2009042100133

- Difficulty date: April 21, 2009
- Submitted: April 22, 2009
- Operation: Air carrier
- Aircraft: N7264V
- Make and model: Cndair CL6002B19
- Aircraft serial: 7264
- Aircraft time: 28,327 hours, 21,781 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Condition: Binds
- Location: Pax Door
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ASH FLT 2825 LAX - PHX - CREW WAS UNABLE TO OPEN PASS DOOR FROM INSIDE AND RAMP UNABLE TO OPEN PASS DOOR FROM OUTSIDE.  CREW GOT DOOR OPEN.  MX INSPECTED AND FOUND NO DAMAGE AND DOOR OPERATED NORMALLY.
